.
Haven't Been here in awhile - I've been very grumpy
#1
Posted 12 November 2009 - 11:47 AM
#2
Posted 12 November 2009 - 09:59 PM
Hi Pika,
It sounds like we may have some things in common. I have been injecting 100mcg of Neupogen weekly since July 28 of this year. My WBC & ANC continue to be quite low. This weeks counts were: WBC 1.62 and ANC 0.99 (up from 0.96 last week!!) Last week I started the Neupogen twice weekly to see if I can get better results. At this point my onc at Univ of Mich seems quite content with my response to the Neupogen, however I really was looking for a more positive (and quicker) response. How low do your counts remain?
You mentioned you have to consider other choices. What are the options that have been presented to you.
I e-mailed Dr. Druker the other day explaining my current treatment plan and asked if he thought other approaches should be considered. I received a very prompt reply stating he would recommed the very same thing as my onc at Univ of Mich. A very nice and encouraging response!!
Carole
#3
Posted 12 November 2009 - 10:09 PM
Welcome back, Pika.
So now we have a Doc, a Grumpy, a Sneezy -- only need 4 more. Unless you count Phil as.....
http://en.wikipedia.org/wiki/Snow_White_and_the_Seven_Dwarfs_%281937_film%29
#4
Posted 13 November 2009 - 09:27 AM
.
#5
Posted 13 November 2009 - 09:31 AM
If your PCRs are low enough, you might be able to lower the dosage under a strict monitoring program. What are your recent PCR numbers?
#6
Posted 13 November 2009 - 11:32 AM
Hi Pika,
It may also be worth getting them to do a Glivec blood level test on you if they haven't already. If your metabolism clears it more slowly than the norm you might have particularly high levels contributing to your problem and you could definitely then afford to cut back the dosage. Just a thought.
Phil
Trey, having read your wikipedia link I can't be the dwarf I suspect you're suggesting as I do have a beard. I could definitely be sleepy, but I think there might be a lot of competition for that one!
#7
Posted 13 November 2009 - 12:06 PM
.
#8
Posted 13 November 2009 - 12:27 PM
No problem Pika. Venting and whining is what this place is for - along with mutual support, sharing ideas and information and making bad jokes (although I may have made that last bit up)
Best of luck and keep us posted on how you get on.
Phil
#9
Posted 13 November 2009 - 04:46 PM
Pika,
Novartis says that dosage can be adjusted to 300mg for some hematological side effects (ask your Onc):
http://www.gleevec.com/health-care-professional/dosing-for-gleevec.jsp
#10
Posted 13 November 2009 - 05:36 PM
Pika, I just wanted to let you know that I have been on 300mg. of G. since June 2009.
I was dx. Jan.2009 and after many unbearable side effects, including low WBC and Neut.
I asked my hematologist to lower my dosage and he did. It has worked well for me, with
over 2 log-reduction last month. He does not intent to change it, he told me on Tues.as
long as numbers remain the same. However, my WBC meant from 3.1 down to 2.2 within
the last 6 weeks. He did not seemed concerned. Do not be anxious, it will make a big
difference in your energy levels, etc.(it made me less grumpy). I have cats that sneeze
on me and I have an engineer's desire to repair things, and the cuts, etc. have healed quite
well.
(Excuse my English, it is not my native tongue and I am too weary to look up phrases)
Be good to yourself and know it is a very wise choice.
Simone
.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users










